# SDR DALA2021081004559

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 50,424 hours, 34,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS FAILED TO ILLUMINATE WHEN SWITCHED ON. MAINTENANCE REPLACED THE BATTERY PACK REF B717 AMM 35-31-03. OPERATIONAL CHECK WAS GOOD. (LP #7374989 )
